# SDR ARWA20020202

- Difficulty date: February 4, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 76,605 hours, 25,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56449721
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING NR 1 ALTERNATE FUEL TANK INTERIOR S-57 END FITTING WITH 1 INCH CRACK STA XRS 408.00.  REMOVED AND REPLACED STRINGER END FITTINGS IAW DC-8 SRM 51-1-20D.
